MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE STRYKER AHTO TUBE SET PACKAGING; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

STRYKER ENDOSCOPY-SAN JOSE STRYKER AHTO TUBE SET PACKAGING; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Catalog Number 0250070600
Medical Device Problem Codes Leak/Splash (1354); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device leaked and was not secure and falling apart.The staff had to deal with a loss in pressure and therefore slower suction rate of fluid out of the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was discarded and not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: leakage probable root cause for leak: 1.Material/design error 2.Constant irrigation flow is not maintained leading to limited field of view 3.Stopcocks in improper configuration 4.Large anatomy 5.Missing o-ring 6.Damaged or deformed o-ring 7.Pump malfunction (motor, control board, harness, power supply, battery, or cassette) 8.Clogged tubing 9.User error probable root cause for piece broken off, loosened, or missing (i.E.Button, screw, probe tip, etc.: 1.Material/design error 2.Excessive user force 3.Severe shipping conditions 4.Disposable tip rubbing against product 5.User error the reported failure mode will be monitored for future reoccurrence.

Brand Name
STRYKER AHTO TUBE SET PACKAGING
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23375168
Report Number0002936485-2025-00882
Device Sequence Number8915471
Product Code GCX
UDI-Device Identifier37613327061490
UDI-Public37613327061490
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070600
Device Lot Number25013FG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown